# SDR ASAA11710793

- Difficulty date: November 21, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 41,172 hours, 18,329 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON L/E FWD FAIRING SUPPORT CENTER LOWER SKIN WORN.  REPAIRED FORWARD FAIRING SUPPORT IAW REO G 14307 REV A DATED 11 29 2011 AND EA 700 54EA 06958 DATED 30 NOV 2011.
